Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Compactification of the moduli of polarized abelian varieties and mirror symmetry

Author: Yuecheng Zhu
Journal: Trans. Amer. Math. Soc. 370 (2018), 1693-1758
MSC (2010): Primary 14K10
Published electronically: October 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Martin Olsson's compactification of moduli space of polarized abelian varieties can be interpreted in terms of KSBA stable pairs. We find that any degenerating family of polarized abelic sheme over a local normal base is equipped with a canonical set of divisors $ S(K_2)$. Choosing any divisor $ \Theta $ from the set $ S(K_2)$, we get a KSBA stable pair. Then the limit in the moduli space of KSBA pairs $ \overline {\mathscr {AP}}_{g,d}$ agrees with the canonical degeneration given by Martin Olsson's compactification. Moreover, we give an alternative construction of the compactification by using mirror symmetry. We construct a toroidal compactification $ \overline {\mathscr {A}}_{g,\delta }^m$ that is isomorphic to Olsson's compactification over characteristic zero. The collection of fans needed for a toroidal compactification is obtained from the Mori fans of the minimal models of the mirror families.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14K10

Retrieve articles in all journals with MSC (2010): 14K10

Additional Information

Yuecheng Zhu
Affiliation: Department of Mathematics, the University of Texas at Austin, 2515 Speedway Stop C1200, Austin, Texas 78712

Received by editor(s): June 3, 2015
Received by editor(s) in revised form: May 27, 2016
Published electronically: October 16, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society